# SDR ASAA0843208

- Difficulty date: June 29, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 35,061 hours, 19,170 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652C72370
- Condition: Corroded
- Location: Bs 492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FRAME UPPER STRAP CORRODED REPAIRED IAW SRM 51-40-02-51-50- 05.
